# SDR UALA2009101203199

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 76,059 hours, 8,630 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W4515302303
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACP TEST FOR INBOARD FLAP COAST BREAK FOUND LEFT OUTBOARD FLAP INDICATION NOT READING.  FOUND EXISTING FAULT LEFT OUTBOARD RVDT FAIL.  MSG 27636.  STARTED PERFORMING FIM 27-58 TASK 820.  ISOLATED EACH FCU NO HELP.  REPLACED LEFT O/B TRAILING EDGE FLAP RVDT, NO HELP, NEED TO CONTINUE AT STEP B3.  FOUND BROKEN WIRE W4515- 302,303 NEAR CONNECTOR DM7891.  REPAIRED BROKEN WIRES.  FLAP INDICATION OP CHECKS NORMAL.  REPLACED LEFT O/B TRAILING EDGE FLAP RVDT.  COMPLETED OPS CHECK FROM STEP D7 TO END.
